Skip to content
The Health Depot acquired by Green Shield Holdings (click here)
The Health Depot acquired by Green Shield Holdings (click here)
Health Store Pharmacy Health Education My Meds
Description
Directions
Ingredients
Warnings

Health One Extra Strength Ibuprofen is an anti-inflammatory and provides relief of pain and inflammation, including back pain, headache, and menstrual pain.

Medicinal Ingredients:
Ibuprofen 400mg

Keep out of reach of children.
Adults and children over 12 years: Take 1 liquid gel every 6 to 8 hours as needed. Do not exceed 3 liquid gels in 24 hours, unless directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief.

Similar Products